She might be running a fever, we don't have a thermometer, but she claims she feels 'feverish.' She also hasn't been eating that much because she feels nauseous. She also says she can't control her temperature. It prevents her from getting a good night sleep because she can't find a comfortable amount of covers. All of those have been going on since she started taking the drug but the rash started 14 days after. The rash appears as splotchy sunburn with slight bumps. It is only slightly itchy from time to time and only hurts with harsh pressure. It started on her upper arm and spread down her arm to her hand and onto her other arm. She also woke up this morning with a MAJOR headache and hurting eyes. I made her stop taking it and am calling the doctor later but is it necessary to take her to the ER?
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
Posted 5 Feb 2010 • 1 answer
Posted 2 Oct 2011 • 1 answer
Posted 17 Jan 2014 • 1 answer
Posted 24 Aug 2015 • 2 answers